# SDR MASA2025032100019

- Difficulty date: March 21, 2025
- Submitted: March 22, 2025
- Operation: Air carrier
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 22,197 hours, 13,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMER PATH LIGHT STRIP (PHOTOILLUMINESCIENT) INOP
